# SDR CA970513014

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller
- Condition: Incorrect Radius
- Location: Pitch Change
- Part time: 1,335 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND INCORRECT RADIUS ON PITCH CHANGE BLOCK.
